Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    21176

Seriously.

MissSac17

566 views

So I don't know where to start with this. 

had a crap few weeks tbh and I wasn't regularly using my differin. I'm meant to be on week 12 or something but my skin is a mess right now. 

I had a sort of drunken escapade on Friday evening there which resulted in me taking the 'morning after pill' or 'plan B' contraceptive. 

I've never had any synthetic hormones in my body for like 5 years. I wonder if this has caused it I'm not sure? But I'm do frigging upset with it guys :'(



2 Comments


Don't be so hard on yourself.  You did what was best for you.  As for your skin, With plan B, its usually a wait and see approach.  Try to just deal with things as they happen.

Share this comment


Link to comment

Omg every me and my ex had a good time we would grab that. And I would break out on my chin so bad. I knew that stuff broke me out. What I found out was that Plan B has high androgenic activity which in most cases cause or aggravates acne. So yeah that stuff will cause acne!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×